Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2007, Article ID 82517, 10 pages
http://dx.doi.org/10.1155/2007/82517
Research Article

Random Three-Step Iteration Scheme and Common Random Fixed Point of Three Operators

1Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand
2Department of Mathematics, Faculty of Science, King Mongkut's University of Technology Thonburi (KMUTT), Bangkok 10140, Thailand

Received 23 July 2006; Revised 5 November 2006; Accepted 7 November 2006

Copyright © 2007 Somyot Plubtieng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Špaček, “Zufällige Gleichungen,” Czechoslovak Mathematical Journal, vol. 5(80), pp. 462–466, 1955. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. T. Bharucha-Reid, “Fixed point theorems in probabilistic analysis,” Bulletin of the American Mathematical Society, vol. 82, no. 5, pp. 641–657, 1976. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. O. Hanš, “Random fixed point theorems,” in Transactions of the First Prague Conference on Information Theory, Statistical Decision Functions, Random Processes (Liblice, Prague, 1956), pp. 105–125, Czechoslovak Academy of Sciences, Prague, Czech Republic, 1957. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. O. Hanš, “Random operator equations,” in Proceedings 4th Berkeley Symposium Math. Statist. and Prob., Vol. II, pp. 185–202, University California Press, Berkeley, Calif, USA, 1961. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. B. S. Choudhury, “Convergence of a random iteration scheme to a random fixed point,” Journal of Applied Mathematics and Stochastic Analysis, vol. 8, no. 2, pp. 139–142, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. I. Beg, “Approximation of random fixed points in normed spaces,” Nonlinear Analysis, vol. 51, no. 8, pp. 1363–1372, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. B. S. Choudhury, “Random Mann iteration scheme,” Applied Mathematics Letters, vol. 16, no. 1, pp. 93–96, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. Duan and G. Li, “Random Mann iteration scheme and random fixed point theorems,” Applied Mathematics Letters, vol. 18, no. 1, pp. 109–115, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. G. Li and H. Duan, “On random fixed point theorems of random monotone operators,” Applied Mathematics Letters, vol. 18, no. 9, pp. 1019–1026, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Itoh, “A random fixed point theorem for a multivalued contraction mapping,” Pacific Journal of Mathematics, vol. 68, no. 1, pp. 85–90, 1977. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. I. Beg and M. Abbas, “Iterative procedures for solutions of random operator equations in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 315, no. 1, pp. 181–201, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Plubtieng, R. Wangkeeree, and R. Punpaeng, “On the convergence of modified Noor iterations with errors for asymptotically nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 322, no. 2, pp. 1018–1029, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. Schu, “Weak and strong convergence to fixed points of asymptotically nonexpansive mappings,” Bulletin of the Australian Mathematical Society, vol. 43, no. 1, pp. 153–159, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. H.-K. Xu, “Random fixed point theorems for nonlinear uniformly Lipschitzian mappings,” Nonlinear Analysis, vol. 26, no. 7, pp. 1301–1311, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. P. L. Ramírez, “Some random fixed point theorems for nonlinear mappings,” Nonlinear Analysis, vol. 50, no. 2, pp. 265–274, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet